African Journal of Mathematical Physics (AJMP)


African Journal of Mathematical Physics (AJMP)

Publisher: GNPHE, the Moroccan Grouping in High Energy Physics

African Journal of Mathematical Physics (AJMP) is a new scientific
publication for physicists and mathematicians working in the fields of basic
physics, mathematics and their applications. Actually, it is supervised by
GNPHE, the Moroccan Grouping in High Energy Physics. AJMP is planned for
being a continental publication reference publishing original research works
and review articles of international quality. High standards are applied in
evaluating submitted manuscripts.

AJMP welcomes original research articles and review papers on fundamental
physics and mathematics. The readership of the journal is broad, comprising
theoretical physicists and mathematicians. All reviews and research articles
should be of interest to this broad readership.

The detailed coverage of the journal includes, but not limited to: All
aspects of High Energy Physics, including quantum field theory, particle
physics, supersymmetry, string theory, brane physics, Hamiltonian systems,

General relativity, Cosmology and the Early universe, including grand
unified theories, phase transitions, inflationary cosmology,...

Mathematical Physics relevant to non commutative geometry, groups, algebras
and their representations, differential geometry and complex manifolds,
algebraic geometry, singularity theory, ...


Editor in Chief:

El Hassan Saidi
Univ Mohamed V

Editorial Office:

Physics Department
Faculty of Science
Rabat, Morocco

Phone:(212) 37771834 Ext 192
Fax (212) 37778973

African Journal of Mathematical Physics is available free of charge as an
Open Access journal on the Internet.

Abstracts available online. Articles available in PS and PDF format.

Current Issue: Volume 1 Number 2 (2004)

Date: 2 June 2005

Open Access: 
Original posting date: 
Thursday, June 2, 2005
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607